# SDR AALA201512169011

- Difficulty date: December 8, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Splice Plate
- Part number: 17011682001
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD AVIONICS HATCH LT UPPER GUSSET & SPLICE PLATE FOUND WITH ARCING DAMAGE.  REMOVED, FABRICATED & INSTALLED LT UPPER GUSSET & SPLICE PLATE ON FWD AVIONICS DOOR IAW SRM 52-43-00 FIG 05 51-41-01.
